# SDR HALA2017040900151

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 53.4 AT +Y450 IS CORRODED AT LOCATIONS: FR53.2 +230MM AFT, FR53.4, FR53.4 + 210MM AFT. CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR53.2 CENTRAL L=5.000" W=1.000" DEPTH=0.022", FR53.4 INNER VERT L=0.375" W=1.000" DEPTH=0.010", FR53.4+210MM CENTRAL L=1.000" W=0.500" DEPTH=0.030" AND ALSO IN INNER VERTICAL AND UNABLE TO MEASURE. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DRAWING F53326973 ISSUE A. JOB COMPLETE.
